RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lü, Jia-Feng

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:60
Abstract pages:766
Full texts:225
References:90
E-mail: , , ,

http://www.mathnet.ru/eng/person50733
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. Jiafeng Lü, “Some Remarks on $\delta$-Koszul Algebras”, Math. Notes, 97:3 (2015), 402–411  mathnet  mathscinet  isi  scopus
2013
2. Lü Jia-Feng, “Koszul-Like Algebras and Modules”, Mat. Zametki, 93:3 (2013),  413–435  mathnet  mathscinet  elib; Math. Notes, 93:3 (2013), 431–450  isi  scopus
2012
3. Pei-Sen Chen, Jia-Feng Lü, “Weakly Koszul-Like Modules”, Mat. Zametki, 91:1 (2012),  93–119  mathnet  mathscinet  elib; Math. Notes, 91:1 (2012), 105–127  isi  scopus
2009
4. Lu Jiafeng, “Algebras with Periodic Shifts of Ext Degrees”, Mat. Zametki, 86:5 (2009),  705–724  mathnet  mathscinet  zmath; Math. Notes, 86:5 (2009), 665–681  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020